# SDR MASA2015041112029

- Difficulty date: April 12, 2015
- Submitted: April 12, 2015
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 6,824 hours, 5,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT SIGN TWO BULBS INOPERATIVE.
